# SDR EGRR2008101278415

- Difficulty date: October 12, 2008
- Submitted: April 8, 2009
- Operation: General aviation
- Aircraft: N381CV
- Make and model: Skrsky S76C
- Aircraft serial: 760453
- Aircraft time: 7,203 hours, 25,697 cycles
- Engine: Tmeca ARRIEL1
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part serial: SD0812
- Condition: Discharged
- Location: Nlg
- Part time: 4,737 hours, 9,419 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT ARRIVED WITH DISCREPANCY, STRUT LOOSES PRESSURE. REMOVED STUT ASSY P/N 2070A100, PERFORMED VISUAL INSP, REPLACED PACKINGS ON TOP OF HSG, SERVICED STRUT WITH NITROGEN AND FOUND A CRACK .75 INCH IN THE OUTER CYLINDER P/N 2070-2. REPLACED  STRUT WITH NEW ASSY.
